IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v38y2002i1-2p117-147.html
   My bibliography  Save this article

Competitive equilibrium with moral hazard in economies with multiple commodities

Author

Listed:
  • Citanna, Alessandro
  • Villanacci, Antonio

Abstract

We study an economy with competitive commodity markets and exclusive pairwise contractual relations with moral hazard, where both the principal and the agent can be risk averse. We show existence of equilibria and their generic constrained suboptimality,
(This abstract was borrowed from another version of this item.)

Suggested Citation

  • Citanna, Alessandro & Villanacci, Antonio, 2002. "Competitive equilibrium with moral hazard in economies with multiple commodities," Journal of Mathematical Economics, Elsevier, vol. 38(1-2), pages 117-147, September.
  • Handle: RePEc:eee:mateco:v:38:y:2002:i:1-2:p:117-147
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0304-4068(02)00070-8
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Malinvaud, E, 1973. "Markets for an Exchange Economy with Individual Risks," Econometrica, Econometric Society, vol. 41(3), pages 383-410, May.
    2. Smale, S., 1974. "Global analysis and economics IIA : Extension of a theorem of Debreu," Journal of Mathematical Economics, Elsevier, vol. 1(1), pages 1-14, March.
    3. Harald Uhlig, 1996. "A law of large numbers for large economies (*)," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 8(1), pages 41-50.
    4. Atsushi Kajii & Antonio Villanacci & Alessandro Citanna, 1998. "Constrained suboptimality in incomplete markets: a general approach and two applications," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 11(3), pages 495-521.
    5. Allen, Beth, 1981. "Utility perturbations and the equilibrium price set," Journal of Mathematical Economics, Elsevier, vol. 8(3), pages 277-307, October.
    6. Bisin, A. & Gottardi, P., 1997. "General Competitive Analysis with Asymmetric Information," DELTA Working Papers 97-26, DELTA (Ecole normale supérieure).
    7. Prescott, Edward C & Townsend, Robert M, 1984. "Pareto Optima and Competitive Equilibria with Adverse Selection and Moral Hazard," Econometrica, Econometric Society, vol. 52(1), pages 21-45, January.
    8. Helpman, Elhanan & Laffont, Jean-Jacques, 1975. "On moral hazard in general equilibrium theory," Journal of Economic Theory, Elsevier, vol. 10(1), pages 8-23, February.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Acemoglu, Daron & Simsek, Alp, 2010. "Moral Hazard and Efficiency in General Equilibrium with Anonymous Trading," CEPR Discussion Papers 7821, C.E.P.R. Discussion Papers.
    2. Bisin, Alberto & Gottardi, Piero, 1999. "Competitive Equilibria with Asymmetric Information," Journal of Economic Theory, Elsevier, vol. 87(1), pages 1-48, July.
    3. Bisin, A. & Geanakoplos, J.D. & Gottardi, P. & Minelli, E. & Polemarchakis, H., 2011. "Markets and contracts," Journal of Mathematical Economics, Elsevier, vol. 47(3), pages 279-288.
    4. Alessandro Citanna & Archishman Chakraborty, 1999. "Moral Hazard, Aggregate Risk and Nominal, Linear Financial Contracts," Working Papers hal-00599915, HAL.
    5. Alessandro Fedele & Luca Panaccione, 2015. "Pay package reshuffling and managerial incentives: A principal-agent analysis," BEMPS - Bozen Economics & Management Paper Series BEMPS28, Faculty of Economics and Management at the Free University of Bozen.
    6. Calcagno, Riccardo & Wagner, Wolf, 2006. "Dispersed initial ownership and the efficiency of the stock market under moral hazard," Journal of Mathematical Economics, Elsevier, vol. 42(1), pages 36-45, February.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:38:y:2002:i:1-2:p:117-147. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.